International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 2, Pages 209-256
Generalized group algebras and their bundles
Department of Mathematical Sciences, Oakland University, Rochester 48063, Michigan, USA
Received 16 September 1980; Revised 20 July 1981
Copyright © 1982 I. E. Schochetman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Our primary objective here is to extend the concept of Banach -algebraic bundle to the setting where the bundle product and involution are just measurable, i.e. not necessarily continuous. Our secondary objective is to introduce the -algebra operations into such a bundle by means of operator fields and study the smoothness of these operations in terms of the smoothness of the fields.